Quality of life ???????????
Aug 12, 2003
Ihave bee diagnose HIV+ for 12 years My T-cell count is arourd the 250 rage average. But i am livimg in costant pain I am in the lates med Reyataz 400 miligrams, 300mg of epevir, 200mg of viread.Once a day. 80mlg of lescol, 10mlg of zertia . I can't tolerate any fats or lactose immideately brake out in rash and acne is preety much constant my tryglycireds levels have been above 1000 for the last 3 year cholesterol levels high too thew medical story is so long I see no point in cotinuing. whyprolong misery. I was told when first dianose two years max i wacth 75 of my friend die horrible death once they ran out option ias this is what I am looking foward too. not too mentin the expesive treatment and not all of us have the same side effects. I want out is ther any thing morally wrong with that???Austin, Tx.
Response from Dr. Henry
Wow-tough situation. I would recommend having a frank discussion with your HIV specialist about your treatment options. There are more drugs on the way to help protect patients from progressing to life-threatening AIDS complications. T-20 and other fusion inhibitors represent a new class of drugs (T-20 now available). Integrase inhibitors are under evaluation. Drugs active against resistance virus (such as tipranavir) are under study. A CD4 count of 250 likely means there is minimal risk for AIDS-related complication any time soon. If the atazanavir is working well you likely have options regarding other PIs in the future. Your situation is indeed complicated but there is reason to be hopeful that your health can be maintained for many years. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
- Can Chlamydia Cause Pain During Sex?
- Is Brown Discharge A Symptom Of Vaginal Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.